×

Found 6,741 Documents (Results 1–100)

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

Moment methods on compact groups: Weingarten calculus and its applications. (English) Zbl 07822649

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 4. Sections 5–8. Berlin: European Mathematical Society (EMS). 3142-3164 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On rational approximations of Poisson integrals on the interval by Fejér sums of Fourier-Chebyshev integral operators. (Russian. English summary) Zbl 07815497

MSC:  41Axx 42Axx 42Cxx
PDFBibTeX XMLCite
Full Text: Link

On the approximation of the \(| \sin x|^s\) function by rational trigonometric operators of the Fejér type. (Byelorussian. English summary) Zbl 07815489

MSC:  41Axx 42Cxx 41-XX
PDFBibTeX XMLCite
Full Text: Link

Asymptotic analysis of boundary-value problems for the Laplace operator with frequently alternating type of boundary conditions. (English. Russian original) Zbl 07800790

J. Math. Sci., New York 277, No. 6, 841-958 (2023); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 1, 14-129 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software